Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Brownish, pink spots over chest, shoulder, back and neck, spreading and getting bigger. Cure?

I have these brownish pink spots all over my shest shoulders back n.makin there way to my neck n I had em like a couple months befors jus by my shoulder and now they spreaded and gotten bigger can u tell me what I shld do
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Dec 2013
After reading your query I can understand your sufferings bruise problem. You can go for simple blood tests such as bleeding time, clotting time and platelet count. If these are normal then there is no need to worry. For the red marks to you can apply cortisone cream and take benadryl by mouth.

Most of the bruise do not last longer than 3 weeks. It may change color from black to yellowish green. Do not pinch or scratch the area as it may cause further problems. If these are recurring then can meet dermatologist for best management.
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor